# SDR RRXA11367

- Difficulty date: June 23, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 5769589
- Condition: Cracked
- Location: Rh Wing Mid Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H WING MID L/E UPPER RIB TIP CRACKED AT STA XS461.  *** CORRECTIVE ACTION *** REMOVED FASTENER PER SRM 51-1-21.  STOP DRILLED CRACK PER SRM 57-2-0 FIG 2 PG 9 NOT VERIFIED CRACK TERMINATES AT STOP DRILL PER SPM0G10-01.001.  FABRICATED REPAIR PARTS AND INSTALLED THEM PER SRM 57-2-0 FIG 2, SRM 51-1-21 AND 51-1-20D.
